A problem for the generalized Boussinesq filtration equation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1989), pp. 55-61
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1989_2_a8,
author = {G. A. Sviridyuk},
title = {A problem for the generalized {Boussinesq} filtration equation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {55--61},
year = {1989},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1989_2_a8/}
}
G. A. Sviridyuk. A problem for the generalized Boussinesq filtration equation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1989), pp. 55-61. http://geodesic.mathdoc.fr/item/IVM_1989_2_a8/